Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 3 > No. 1


An Explicit Formula for the Euler Polynomials of Higher Order

PP: 53-58
Qiu-Ming Luo, Qiu-Ming Luo,
We obtain an explicit formula for the Euler polynomials of higher order in terms of the Gaussian hypergeometric function. The corresponding new formulas of the Euler polynimials and numbers are also deduced. Finally, we also remark some possible applications of these results in the number theory and information science fields.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved